MathSciNet Relay Station
MathSciNet bibliographic data
MR893466 (88g:11007) 11B83
Abbott, H. L. On sum-free sequences. Acta Arith. 48 (1987), no. 1, 93–96.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement